Pacific Journal of Mathematics

Gap series and an example to Malliavin's theorem.

Robert Kaufman

Article information

Source
Pacific J. Math., Volume 28, Number 1 (1969), 117-119.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102983614

Mathematical Reviews number (MathSciNet)
MR0243289

Zentralblatt MATH identifier
0181.34005

Subjects
Primary: 42.58

Citation

Kaufman, Robert. Gap series and an example to Malliavin's theorem. Pacific J. Math. 28 (1969), no. 1, 117--119. https://projecteuclid.org/euclid.pjm/1102983614


Export citation

References

  • [1] J.-P. Kahane, Sur un theoreme de Paul Malliavin,C. R. Acad. Sci. Paris 248 (1959), 2943-2944.
  • [2] J. P. Kahane and Y. Katznelson, Contribution a deux problemes, concernant les functions de la classe A, Israel J. Math. 1 (1963), 110-131.
  • [3] J. P. Kahane and R. Salem, Ensembles parfaits et series trigonometriques, Hermann, Paris, 1963.
  • [4] P. Malliavin, Sur impossibilite de la synthese spectrale sur la droite, C. R. Acad. Sci. Paris 248 (1959), 2155-2157.